Mathematical Research Letters

Volume 3 (1996)

Number 2

K3 surfaces, Lorentzian Kac–Moody algebras and Mirror Symmetry

Pages: 211 – 229

DOI: http://dx.doi.org/10.4310/MRL.1996.v3.n2.a7

Authors

Valeri A. Gritsenko

Viacheslav V. Nikulin

Abstract

We consider the variant of the Mirror Symmetry Conjecture for K3 surfaces which relates “geometry” of curves on a general member of a family of K3 surfaces with “algebraic functions” on the moduli of the mirror family. Lorentzian Kac–Moody algebras are involved in this construction. We give several examples when this conjecture is valid.

Full Text (PDF format)